# SDR ASAA2021082635818

- Difficulty date: August 26, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 54,939 hours, 16,421 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 5708
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 62,849 hours, 25,972 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG START, DUCT PRESSURE #2 DUCT INDICATED NORMAL POST. ENG START PRESSURE DURING CLIMB AFTER T/O, DUCT PRESSURE #2 INDICATED 5-10 PSI. (#1 WAS APPROX 40 PSI) A/C WAS PRESSURIZING NORMALLY. CLIMBING THROUGH 10,000 OR SO DUCT PRESSURE #2 POPPED UP TO APPROX. 40 PSI AND REMAINED AT NORMAL PRESSURE FOR REMAINDER OF FLIGHT. GROUNDED - YES. PERFORMED B737-800 AMM TASK 36-11-00-700-802 ENG BLEED AIR SYS LEAK CK WITH APU, FOUND PRSOV MANUAL OVERRIDE NUT WITH SOME PLAY AND HAS TOO MUCH LEAKAGE, REQUIRES R/R OF PRSOV. P DIAZ 77613. REMOVED & REPLACED #2 ENG PRSOV, REF MM 36-11-04-000-801 & MM 36-11-04-400-801. OPS CK GOOD. NO LEAKS NOTED.
